Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 9, Pages 1303–1311 (Mi zvmmf4315)  

This article is cited in 2 scientific papers (total in 3 papers)

The problem of linear programming with approximate data

G. M. Agayan, A. A. R'utin, A. N. Tikhonov


Full text: PDF file (958 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:5, 14–19

Bibliographic databases:

UDC: 519.852.6
MSC: Primary 90C05; Secondary 65K05, 90C31
Received: 27.06.1984

Citation: G. M. Agayan, A. A. R'utin, A. N. Tikhonov, “The problem of linear programming with approximate data”, Zh. Vychisl. Mat. Mat. Fiz., 24:9 (1984), 1303–1311; U.S.S.R. Comput. Math. Math. Phys., 24:5 (1984), 14–19

Citation in format AMSBIB
\Bibitem{AgaRutTik84}
\by G.~M.~Agayan, A.~A.~R'utin, A.~N.~Tikhonov
\paper The problem of linear programming with approximate data
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 9
\pages 1303--1311
\mathnet{http://mi.mathnet.ru/zvmmf4315}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764202}
\zmath{https://zbmath.org/?q=an:0585.90059}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 5
\pages 14--19
\crossref{https://doi.org/10.1016/0041-5553(84)90149-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4315
  • http://mi.mathnet.ru/eng/zvmmf/v24/i9/p1303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Bitsadze, V. A. Il'in, O. A. Oleinik, Yu. P. Popov, A. A. Samarskii, A. G. Sveshnikov, S. L. Sobolev, “Andrei Nikolaevich Tikhonov (on his eightieth birthday)”, Russian Math. Surveys, 42:3 (1987), 1–12  mathnet  crossref  mathscinet  adsnasa  isi
    2. V. A. Roshchin, N. V. Semenova, I. V. Sergienko, “A decomposition approach to the solution of some integer programming problems with inexact data”, U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 107–112  mathnet  crossref  mathscinet  zmath
    3. M. G. Matveev, “Analiz i reshenie zadach vybora s parametricheskoi nechetkostyu”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:4 (2015), 14–29  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:128
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021